I am a 45 yr old woman and I too have been having the same feeling as many of you. It started after I was given guvianson(med for scalp infection misspelled) for supposedly scalp infection of some sort. My scalp was stinky even a day or two after washing my hair. My hair at the crown began to thin and fall out. My left arm began to burn like sunburn and the doctor took me off of med in hopes that is would go away. well three months later, I still have burning not only on left arm but all over body, I have a cool minty mentholy feel all in my mouth in both nostrils and even my eye balls. Also my throat, chest and back.. Its really wierd. I take ambien cr 12.5 for 16 months. I also talk lisinopril for high blood pressure. I have had all kinds of test, everything normal. wil have a mri of whole body, if I find out anything, I will post,,,thanks deb In the mean time, every one keep their head up.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?